# SDR QXEA200501084

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,087 hours, 10,856 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED IN FLARE FOR LANDING.  NR 1 BLEED VALVE WAS TURNED OFF UPON EXITING RUNWAY IAW CHECKLIST.  NR 1 BLEED HOT CAUTION LIGHT WENT OUT APPROX 10 SECONDS AFTER TURNING BLEED VALVE OFF. COMPLIED WITH FIM TASK 36-20-00-810-801 AND AMM TASK 36-11-00-710-802. NO FAULTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
